# SDR 2008UALA04091

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 50,326 hours, 17,456 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

GENERATOR FAILURE INDICATION.  TAKEOFF ABORTED AT 100 KNOTS.  UNKNOWN IDG FAILURE. SHOP FINDINGS NFF.  REPLACED IDG AND OPS CHECKED NORMAL.  NO REPEATS.
